It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 90 for taking tricor with lipitor. (0.016 seconds)


... Lay, I have never taken Tricor. I am taking the famous lipitor. The doctor put me on 20mg. because my cholesterol was 304. After I took it for two months I started having a bad pain in my shoulder. ... (1 replies)
... I recently started taking Tricor. At first I had no problems but now I have many severe side effects. For one thing since I have been taking Tricor my appetite has increased. I have put on weight since beginning Tricor. Now I have severe diarrhea. ... (2 replies)
Lipitor or not?
Aug 23, 2001
... I hope you don't mean you are taking Tricor along with lipitor , this is a major no ,no and I would stop this immediately , this is what killed the people taking Baycol and a fibrate of which tricor is a member . ... (15 replies)

... u were also taking tricor along with it which is not recommneded except in extreme , yoru might be considered extreme if tri's were that high but it carries with it a very high risk of problems . The warning against this combo is right in the tricor side effects sheets . ... (5 replies)
... I wasn't on Tricor, but I always had very low BP until I went on Lipitor and then Baycol. Along with GI problems and pains and aches, my BP kept going up, another reason they started to think I couldn't take statins. ... (5 replies)
... around, the problem for me was in combining Tricor with the Lipitor. I didn't know then, but combining a fibrate with a statin greatly increases the risk of muscle problems. ... (14 replies)
... I have been on Lipitor for about a year now. ... (7 replies)
... This is incorrect statement , I myself had this problem also my brother inlaw was taking this stuff and had the same problem and had to stop it it got so bad , he went to tricor and zetia and hasn't had the problem since . ... (18 replies)
... Two dropped Lipitor because of chronic aches and pains after a few years of use, and never went back on another statin. ... (28 replies)
... Good luck to you with Lipitor. ... (18 replies)
Too much medicine?
Nov 27, 2005
... The risk of muscle pain, weakness or even Rhabdomyolosis is GREATLY increased when a statin is combined with a fibrate. ... (4 replies)
... and some people have been off statins and fenofibrates for years with no noticeable improvement in symptoms. ... (2 replies)
Milk Thistle
Jun 3, 2003
... your message about taking Lipitor and Milk Thistle. ... (4 replies)
Too much medicine?
Nov 27, 2005
... Well I'm glad to see a dr. actually think someone is taking too much meds. How high were your numbers before the meds.? ... (4 replies)
... I have not had any problems being on lipitor or tricor by them selves, but what is the increase in risk by taking both? ... (6 replies)
... You absolutely need to be on statins.. And definitely stick with the dietary changes. ... (16 replies)
... Be very careful about combining Lipitor and Tricor. The chances of myopathies increase very significantly when the two are taken together. ... (7 replies)
... Took Tricor for 4 years. It was ok at first,but then, I started to feel tired quite often. ... (14 replies)
... Any Tricor side effects to report? ... (3 replies)
... no apprent reason they shot up 500 level. After a year of this high level and trying varios things, my doctor decided on tricor. I have had no more side effects with Tricor and Liptor together then I did when I took just Lipitor by itself. ... (12 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 10:43 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!